# SDR 2003FA0001273

- Difficulty date: December 5, 2003
- Submitted: December 22, 2003
- Operation: General aviation
- Aircraft: N87SA
- Make and model: Beech B200
- Aircraft serial: BB1089
- Aircraft time: 8,491 hours, 7,954 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 70000150
- Part serial: NSN
- Condition: Tripped
- Location: Cockpit
- Part time: 8,491 hours, 7,954 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AC RT NR 1 BUSS FEEDER 50 AMP BREAKER OPEN.  LT NR 1 BUSS FEEDER BREAKER OPENED SHORTLY AFTERWARD RESULTING IN LOSS OF PILOT SIDE EFIS, MFD, AND VARIOUS OTHER SYS. CREW RETURNED TO FLIGHT ORIG POINT, LANDED WITHOUT INCIDENT. VISUAL INSP OF CB PANEL REVEALED NO DEFECTS. COMPLETED ELECTRICAL LOAD DISTRIBUTION INSP IAW MFG 200 SERIES MM. NO DEFECTS SEEN, UNABLE TO DUPLICATE FAULT.  FLIGHT PERMIT OBTAINED TO MAINT. FACILITY. INSP COMPLETED WITH AC LOAD CALCULATION, COULD NOT DUP  FAULT.  MFG TECH CONTACTED AND INFORMED OF DIFFICULTY. MFG STATED THIS FAILURE IS NOT UNCOMMON DUE TO CB FATIGUE OVER TIME IN SERVICE.  REMOVED AND REPLACED BREAKERS WITH NEW, OPS CK NORMAL.  AC RETURNED TO SERVICE.
